Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 36, NWS Little Rock, AR

February 1, 2012Arkansas County, Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 3:58 PM CST for Arkansas County, Monroe County, Prairie County, Arkansas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 3:58 PM CST (21:58 UTC)
Expired
Feb 1, 2012, 4:31 PM CST
In force
33 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 4:14 PM CSTTSTM WND DMGDe Witt, ARA COUPLE OF TREES WERE DOWNED IN THE DE WITT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 12:37 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS54 KLZK 012158
SVRLZK
ARC001-095-117-012245-
/O.NEW.KLZK.SV.W.0036.120201T2158Z-120201T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 445 PM CST

* AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF ULM
  TO 5 MILES NORTHWEST OF ALMYRA TO 10 MILES SOUTHEAST OF HUMPHREY...
  AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        ROE...                PALMER...
  HOLLY GROVE...        DE WITT...            ALMYRA...
  RAGTOWN...            PINE CITY...          LODGE CORNER...
  LAWRENCEVILLE...      INDIAN BAY...         ETHEL...
  DUNCAN...             CROCKETTS BLUFF...    CASSCOE...
  BLACKTON...           ABERDEEN...           WATERS BAYOU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3433 9101 3433 9105 3426 9107 3427 9165
      3447 9147 3469 9144 3467 9104 3448 9105
      3448 9101 3447 9100 3434 9100
TIME...MOT...LOC 2157Z 274DEG 33KT 3459 9134 3447 9136
          3432 9148

$$

46
2 follow-up statements
790 
WWUS54 KLZK 012214
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
414 PM CST WED FEB 1 2012

ARC117-012224-
/O.CAN.KLZK.SV.W.0036.000000T0000Z-120201T2245Z/
PRAIRIE AR-
414 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3433 9101 3433 9105 3426 9107 3427 9141
      3448 9129 3468 9131 3467 9104 3448 9105
      3448 9101 3447 9100 3434 9100
TIME...MOT...LOC 2214Z 274DEG 33KT 3460 9112 3446 9108
          3429 9121

$$

ARC001-095-012245-
/O.CON.KLZK.SV.W.0036.000000T0000Z-120201T2245Z/
ARKANSAS AR-MONROE AR-
414 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MONROE AND NORTHEASTERN ARKANSAS COUNTIES UNTIL 445 PM CST...

AT 410 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES EAST OF HOLLY GROVE
TO 6 MILES NORTH OF ST. CHARLES TO 4 MILES EAST OF DE WITT...MOVING
EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  ST. CHARLES...        PALMER...             HOLLY GROVE...
  DE WITT...            RAGTOWN...            PINE CITY...
  LAWRENCEVILLE...      INDIAN BAY...         ETHEL...
  DUNCAN...             CROCKETTS BLUFF...    BLACKTON...
  WATERS BAYOU...       VOSS LAKE...          VAN...
  TURNER LAKE...        STINKING BAY...       SOUTHERN LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3433 9101 3433 9105 3426 9107 3427 9141
      3448 9129 3468 9131 3467 9104 3448 9105
      3448 9101 3447 9100 3434 9100
TIME...MOT...LOC 2214Z 274DEG 33KT 3460 9112 3446 9108
          3429 9121

$$

44
124 
WWUS54 KLZK 012231
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CST WED FEB 1 2012

ARC001-095-012241-
/O.CAN.KLZK.SV.W.0036.000000T0000Z-120201T2245Z/
ARKANSAS AR-MONROE AR-
431 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND
NORTHEASTERN ARKANSAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3433 9101 3433 9105 3426 9107 3427 9141
      3448 9129 3468 9131 3467 9104 3448 9105
      3448 9101 3447 9100 3434 9100
TIME...MOT...LOC 2231Z 274DEG 33KT 3459 9093 3445 9089
          3428 9102

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:00 PM CST, 58 minutes earlier.

Area forecast discussion, Feb 1, 3:00 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST WED FEB 1 2012

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS EASTERN OKLAHOMA
THIS AFTERNOON AND MOVED EAST INTO AREAS OF HIGHER INSTABILITY
ACROSS CENTRAL ARKANSAS. THE MAIN ISSUE HAS BEEN LARGE HAIL...ALONG
WITH REPORTS OF LOTS OF SMALL HAIL AND HEAVY RAINFALL. THESE STORMS
WILL CONTINUE UNTIL FRONTAL PASSAGE LATER THIS AFTERNOON IN THE
EVENING HOURS.

AFTER THE FRONT MOVES THROUGH AND STALLS SOUTH OF THE STATE...HIGH
PRESSURE WILL BRING DRY WEATHER FOR THURSDAY. HOWEVER...IT WILL BE A
QUICK PERIOD OF DRY CONDITIONS...AS THE HIGH QUICKLY MOVES EAST AND
THE STALLED FRONT MOVES NORTH AS A WARM FRONT THURSDAY NIGHT INTO
FRIDAY MORNING.

THIS SYSTEM WILL BEAR WATCHING...AS WARM AIR ADVECTION AND STRONG
WINDS FIELDS ASSOCIATED WITH THE UPPER SYSTEM COULD BRING SEVERE
POTENTIAL TO THE REGION. ALSO...PLENTY OF MOISTURE WILL BE
AVAILABLE...WITH CONCERN FOR HEAVY RAINFALL. THIS SYSTEM WILL
CONTINUE TO BE MONITORED IN THE COMING DAYS.

AFTER THE COLD FRONT PASSES SATURDAY MORNING...DRY WEATHER WILL
REMAIN IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES
WILL FALL INTO THE 50S BEHIND THE FRONT...AND REMAIN NEAR NORMAL
THROUGH THE REST OF THE EXTENDED.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND LONG TERM...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CST WED FEB 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
930 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS
ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED
STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL
WIND DOWN IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH
EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD
BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF
THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/58

In the hours before

Special weather statement, Feb 1, 3:20 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CST WED FEB 1 2012

ARZ045-046-056-057-012220-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
320 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHERN JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL
415 PM CST...

AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BAYOU METO TO NEAR ENGLAND TO NEAR KEARNEY...AND MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          ULM...
  STUTTGART MUNI ARPT...                      REDFIELD...
  PARKERS CORNER...     HUMPHREY...           HUMNOKE...
  HENSLEY ISLAND...     ENGLAND...            BRUMMITT...
  WRIGHT...             WABBASEKA...          TUCKER...
  TOMBERLIN...          TOLLVILLE...          SLOVAK...
  SHERRILL...           SEATON...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 23.

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.

&&

LAT...LON 3467 9145 3460 9145 3433 9153 3440 9221
      3443 9221 3445 9218 3449 9209 3449 9203
      3453 9203 3454 9200 3477 9185 3477 9142
TIME...MOT...LOC 2120Z 272DEG 24KT 3468 9178 3454 9187
          3440 9209

46
Special weather statement, Feb 1, 3:31 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
331 PM CST WED FEB 1 2012

ARZ033-034-045>047-012230-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
331 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EXTREME
SOUTHERN WHITE...NORTHERN PRAIRIE...NORTHERN MONROE AND EASTERN
LONOKE COUNTIES UNTIL 430 PM CST...

AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS...PUSHING ACROSS WHITE AND WOODRUFF
COUNTIES WITH THE STRONGEST STORM 2 MILES EAST OF HARRYS...OR NEAR
DES ARC...MOVING EAST AT 35 MPH.

SMALL HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              DES ARC...            DE VALLS BLUFF...
  BRINKLEY...           HUNTER...             HALLSVILLE...
  BISCOE...             BARRETTSVILLE...      ALLENDALE...
  ALFREY...             ZENT...               SCREETON...
  KEEVIL...             HILLEMAN...           HAYLEY...
  FARGO...              DIXIE...              DAGMAR WMA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 184 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3499 9107 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3477 9111 3479 9173
      3505 9167 3514 9104
TIME...MOT...LOC 2129Z 260DEG 31KT 3495 9146

59
Local storm report, Feb 1, 3:32 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 N LEOLA               34.20N 92.59W
02/01/2012                   GRANT              AR   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN ALONG 46 SOUTH.

&&

227
Special weather statement, Feb 1, 3:32 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CST WED FEB 1 2012

ARZ062-063-066-067-012220-
CALHOUN AR-CLEVELAND AR-DALLAS AR-OUACHITA AR-
332 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA...SOUTHERN
DALLAS...WESTERN CLEVELAND AND NORTHEASTERN CALHOUN COUNTIES UNTIL
415 PM CST...

AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SMEAD...OR 20 MILES WEST OF
FORDYCE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  FORDYCE...            TRI COUNTY LAKE...    THORNTON...
  RAMSEY...             PINE GROVE...         IVAN...
  HOPEVILLE...          HOLLY SPRINGS...      CHAMBERSVILLE...
  NORTH FORDYCE...      LITTLE BAY...         LAKE CATHAY...
  JACINTO...            FORREST BONNER...     FORDYCE MUNI ARPT...
  EBENEZER...           EAGLETTE...           BUCKSNORT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3400 9236 3373 9234 3378 9281 3393 9281
TIME...MOT...LOC 2133Z 266DEG 27KT 3386 9275

44
Local storm report, Feb 1, 3:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HUMNOKE                 34.54N 91.76W
02/01/2012                   LONOKE             AR   LAW ENFORCEMENT

            SEVERAL TREES ARE DOWN IN THE HUMNOKE AREA.

0338 PM     TSTM WND GST     3 S SLOVAK              34.61N 91.58W
02/01/2012  M86 MPH          PRAIRIE            AR   OFFICIAL NWS OBS

            MEASURED AT THE STUTTGART AIRPORT.

0338 PM     HAIL             3 S SLOVAK              34.61N 91.58W
02/01/2012  E1.50 INCH       PRAIRIE            AR   TRAINED SPOTTER

&&

227
Local storm report, Feb 1, 3:49 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
349 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     PINE BLUFF              34.21N 92.02W
02/01/2012                   JEFFERSON          AR   LAW ENFORCEMENT

            SEVERAL TREES ARE DOWN IN PINE BLUFF ON 5TH AND CHERRY. A
            FEW POWERLINES ARE ALSO DOWN.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:22 AM CSTDense Fog AdvisoryLZKCleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more4 hr
Feb 1, 11:30 AM CSTSpecial Weather StatementLZKScott30 min
Feb 1, 12:16 PM CSTSpecial Weather StatementLZKScott59 min
Feb 1, 12:56 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Feb 1, 1:01 PM CSTSpecial Weather StatementLZKPolk44 min
Feb 1, 1:40 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline50 min
Feb 1, 1:47 PM CSTSpecial Weather StatementLZKPike43 min
Feb 1, 2:06 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Feb 1, 2:17 PM CSTSpecial Weather StatementLZKGrant43 min
Feb 1, 2:23 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring52 min
Feb 1, 2:24 PM CSTSpecial Weather StatementLZKLonoke, Pulaski61 min
Feb 1, 2:28 PM CSTSpecial Weather StatementLZKDallas47 min
Feb 1, 2:35 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline40 min
Feb 1, 2:55 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson35 min
Feb 1, 3:01 PM CSTSpecial Weather StatementLZKClark44 min
Feb 1, 3:13 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring36 min
Feb 1, 3:20 PM CSTSpecial Weather StatementLZKLonoke60 min
Feb 1, 3:23 PM CSTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson, Lincoln43 min
Feb 1, 3:25 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie50 min
Feb 1, 3:31 PM CSTSpecial Weather StatementLZKPrairie59 min
Feb 1, 3:32 PM CSTSpecial Weather StatementLZKDallas48 min
Feb 1, 3:39 PM CSTTornado WarningLZKArkansas, Monroe, Prairie20 min
Feb 1, 3:48 PM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln42 min
Feb 1, 4:08 PM CSTSpecial Weather StatementLZKDrew47 min
Feb 1, 4:21 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Lincoln54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.